FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

A stochastic programming approach for designing supply loops.

Chouinard, Marc, D'Amours, Sophie et Aït-Kadi, Daoud. 2008. « A stochastic programming approach for designing supply loops. ». International Journal of Production Economics, vol. 113, nº 2. pp. 657-677.
Compte des citations dans Scopus : 67.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Chouinard, Marc
Affiliation: Génie de la production automatisée
Date Deposited: 13 Jun 2012 18:14
Last Modified: 13 Jun 2012 18:14
URI: http://espace2.etsmtl.ca/id/eprint/1720

Actions (login required)

View Item View Item